# SDR ASAA2022080339346

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 58,035 hours, 17,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY EXIT IDENTIFIERS INOP. GROUNDED - YES. REPLACED FUSE IN PACK M1694. OPS CK NORMAL.
